American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01A65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. Hejhal and P. Sarnak. Some commentary on Atle Selberg's mathematics. Bull. Amer. Math. Soc. 45 (2008) 485-487. MR 2434344.
Abstract, references, and article information   
View Article: PDF

[2] Hyman Bass. Mathematics, mathematicians, and mathematics education. Bull. Amer. Math. Soc. 42 (2005) 417-430.
Abstract, references, and article information   
View Article: PDF

[3] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information   
View Article: PDF

[4] Barry Mazur. Arithmetic on curves. Bull. Amer. Math. Soc. 14 (1986) 207-259. MR 828821.
Abstract, references, and article information   
View Article: PDF

[5] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1